# SDR UALA2013022101049

- Difficulty date: February 20, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 59,756 hours, 16,709 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 503111
- Part serial: 58
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O AUDIO SELECTOR PANEL HAS STATIC SIDETONE WHEN TRANSMITTING.  REMOVED AND REPLACED F/O AUDIO PANEL, AUDIO OPS CHECKS OKAY.
